# SDR C2XA02IA219

- Difficulty date: October 9, 2002
- Submitted: October 12, 2002
- Operation: Air carrier
- Aircraft: N14940
- Make and model: Emb EMB-145ER
- Aircraft serial: 145033
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: 23092900001
- Part serial: 121
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW NOTED THAT THE NOSE LANDING GEAR WOULD NOT RETRACT.  THE AIRCRAFT RETURNED TO IAH, AND LANDED WITHOUT INCIDENT. MAINTENANCE REMOVED AND REPLACED THE NLG UPLOCK BOX, PERFORMED A OPERATIONAL CHECK, NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
